The Annals of Mathematical Statistics

A Theorem on Stopping Times

R. M. Blumenthal and R. K. Getoor

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1348-1350.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703293

Digital Object Identifier
doi:10.1214/aoms/1177703293

Mathematical Reviews number (MathSciNet)
MR169288

Zentralblatt MATH identifier
0133.10602

JSTOR
links.jstor.org

Citation

Blumenthal, R. M.; Getoor, R. K. A Theorem on Stopping Times. Ann. Math. Statist. 35 (1964), no. 3, 1348--1350. doi:10.1214/aoms/1177703293. https://projecteuclid.org/euclid.aoms/1177703293


Export citation